MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC INTERACTIVE IMPLANT; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC INTERACTIVE IMPLANT; DENTAL IMPLANT
Catalog Number 654308
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Failure of Implant (1924); Local Reaction (2035)
Date of Event 05/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Customer will be contacted.
 
Event or Problem Description
As per complaint (b)(4) during a clinical procedure a dental implant displayed a failure of osseointegration and the implant was explanted.
 
Additional Manufacturer Narrative
Follow-up submitted to report device evaluation.Updated section b4 for report submission date and b6 to report device evaluation results.Updated d4 for catalog # and unique identifier (udi) #, d9 for device return date, g1 for follow-up report submitter, g3 for awareness date and g6 for report type and follow-up number.Updated h2 for follow-up type, h3 for device evaluation status and h6 method, result and conclusion codes.Device received is different from the part that was indicated on the initial 3500a report.Lot number and manufacture/expiration dates previously submitted do not apply.Lot number information is unknown.Pma/510(k) number updated this complaint is being submitted late due to the furloughs that resulted from the global pandemic and is captured within deviation 1412.

Brand Name
INTERACTIVE IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks, ca
MDR Report Key10240218
Report Number3001617766-2020-05115
Device Sequence Number2603545
Product Code DZE
UDI-Device Identifier10841307100492
UDI-Public10841307100492
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130572
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 03/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/08/2019
Device Catalogue Number654308
Device Lot Number50901
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/03/2020
Initial Date Received by Manufacturer 06/09/2020
Supplement Date Received by Manufacturer08/10/2020
Initial Report FDA Received Date07/07/2020
Supplement Report FDA Received Date03/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;